# SDR ASAA2021110336527

- Difficulty date: November 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 40,986 hours, 11,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 160VN0
- Condition: Faulty
- Location: E/E Rack E1-1
- Part time: 52,555 hours, 18,310 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED 'A/P P/RST' BRIEFLY ILLUMINATED ON BOTH CAPTAIN AND FIRST OFFICER ANNUNCIATOR PANELS DURING TAKEOFF AT APPROXIMATELY 100 KNOTS. CONTINUED TAKEOFF. AUTO PILOT ENGAGED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED FCC 'A' PER B737-800 AMM 22-11-33/401. OPS CK'D FCC 'A' REF MM 22-11-33-400-801. OPS NML. ETOPS SIGNIFICANT SYS-GND VERIFICATION SATISFACTORY.
